MathSciNet Relay Station
MathSciNet bibliographic data
MR2506476 (2010a:57046) 57R25 (57R20)
Jacobowitz, Howard Non-vanishing complex vector fields and the Euler characteristic. Proc. Amer. Math. Soc. 137 (2009), no. 9, 3163–3165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement